# SDR IPXA2017081220438

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 44,204 hours, 13,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  R & R THE POWER SUPPLY IAW AMM 33-51-07. OPS CHECKED GOOD.
